# SDR CALA2022121603406

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 88,005 hours, 34,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323013220000
- Condition: Unknown
- Location: Fr33-35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN RPR BETWEEN FR33-35 STR1R DUE TO STR1R RPR REF ELB LP 3323039. @ INTERVALS OF 2400FC/4800FH REF SRI 53-21-11-205-071 TABLE 001 ZONE D. AIRCRAFT PTT 34577FC/88004FH. INITIATE DIP TO ACP EDDY CURRENT INSP FROM TIME OF ADL/RPR EMBOD 40500FC/81000 @ SUBSEQUENT INSP UNTIL 60000FC/120000FH.......... ACCOMPLISHED SKIN RPR BETWEEN FR33-35 @ STR1R IAW SRM  53-21-11- 300-090.  THIS IS A CAT "B" REPAIR WITH REPETITVE INSP. BY LHT TECH 5H0157 & INSP 5T1111. SEE ELB LP 3323039 FOR STRINGER RPR.
